# SDR ASAA1148899

- Difficulty date: January 13, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 41,570 hours, 23,034 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 654583469
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBEAM SUPPORT STRAP CORRODED AT BS 312.  REMOVED AND REPLACED STRAP IAW B737 400 SRM 51 40 02.
